# SDR HEEA979182

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE PARTS INSIDE. FOUND COIL L505 BROKEN AND LOOSE ON TRANSMITTER BOARD.  REPLACED L505 COIL.  PERFORMED SERVICE BULLETIN NO. KTR908-2 TO INCREASE RELIABILITY OF MODULATOR CIRCUITRY.  ADJUSTED POWER OUT, MODULATION, SIDETONE, SQUELCH AND CARRIER.  UNIT BENCH CHECKGOOD.
